# SDR EE4Y20110382

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,422 hours, 10,418 cycles
- Engine: Iae V2500A1
- Engine time: 21,422 hours, 10,418 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Strap
- Condition: Worn
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, FAN COWL, AIR INTAKE COWL, CAPPING STRAP UPPER AREA LT AND RT CORNERS WITH WEAR. NOTE: THE CAPPING STRAP WEAR REQUIRES A MAJOR REPAIR IAW SRM GUIDELINES.
